Alert archive / Wisconsin / Flash Flood Warnings in 2007
Flash Flood Warning 25, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Aug 27, 2007, 8:51 AM CDT for Vernon County, Wisconsin. It took effect at Aug 27, 2007, 8:56 AM CDT. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 27, 2007, 8:51 AM CDT (13:51 UTC)
- In effect from
- Aug 27, 2007, 8:56 AM CDT
- Expired
- Aug 27, 2007, 11:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Whole counties
County Vernon County, WI
The radar
The La Crosse radar (KARX), 38 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 11:00 AM CDT | FLASH FLOOD | 2 Ne Red Mound, WI | UTLEY ROAD CLOSED. CREEKS OUT OF THEIR BANKS IN THE TRIBUTARIES OF THE BAD AXE RIVER /SOUTH CREEK/. |
| Aug 27, 11:00 AM CDT | FLASH FLOOD | La Farge, WI | KICKAPOO RIVER RISING INTO YARDS AGAIN. |
| Aug 27, 11:12 AM CDT | HEAVY RAIN 1.44 | Viroqua, WI | STORM TOTAL |
| Aug 27, 11:12 AM CDT | HEAVY RAIN 1.48 | 3 Ne Stoddard, WI | STORM TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1641 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KARX 271356 FFWARX WIC123-271645- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 851 AM CDT MON AUG 27 2007 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLASH FLOOD WARNING FOR... VERNON COUNTY IN SOUTHWEST WISCONSIN * UNTIL 1145 AM CDT * AT 851 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS MUCH OF THE WARNED AREA. ESTIMATES FROM RADAR INDICATED THAT 2 TO 3 INCHES OF RAIN HAS FALLEN DURING THE PAST 2 HOURS OVER THE WARNED AREA. * SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COON VALLEY... STODDARD...VIROQUA...WESTBY AND HIGHWAY 82 AND COUNTY D. WITH MOIST SOILS FROM LAST WEEKS RAINS AND CONTINUED HEAVY RAIN REDEVELOPING OVER WESTERN VERNON COUNTY...SOME CREEKS COULD RISE OUT OF THEIR BANKS THIS MORNING. ALSO...STEEP BLUFFS COULD POSE A RISK OF MORE MUDSLIDES WHICH COULD AFFECT ROAD TRAVEL. THOSE ALONG CREEKS IN VERNON COUNTY SHOULD MONITOR THEM CLOSELY FOR RAPID RISES. THOSE CLEANING UP THE HISTORICAL FLOODING AUGUST 18 SHOULD BE CAREFUL OF LIGHTNING IF OUTDOORS. THE RAIN IS EXPECTED TO SHIFT EAST LATER THIS MORNING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO FORGE FLOODED ROADWAYS BY FOOT OR AUTOMOBILE. REMEMBER...TURN AROUND DONT DROWN. LAT...LON 4373 9066 4342 9067 4343 9121 4372 9125 $$ NWS LA CROSSE
4 follow-up statements
000 WGUS73 KARX 271417 FFSARX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 917 AM CDT MON AUG 27 2007 WIC123-271645- VERNON WI- 917 AM CDT MON AUG 27 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR VERNON COUNTY... AT 915 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH TORRENTIAL RAINFALL ACROSS THE WARNED AREA. LOCATIONS WITH THE GREATEST RISK OF FLASH FLOODING INCLUDE VIROQUA... WESTBY...STODDARD AND COON VALLEY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTBY...VIROQUA AND COON VALLEY. SOME CREEKS WHICH NEED TO BE MONITORED FOR SHARP RISES AND COULD BE OUT OF THEIR BANKS... CHIPMUNK COULEE CREEK COON CREEK THE NORTH FORK OF THE BAD AXE RIVER...ESPECIALLY WEST OF NEWTON THE BAD AXE RIVER FROM PURDY TO THE MISSISSIPPI RIVER RILEY CREEK THE RAINFALL IS EXPECTED TO COME TO AND END THIS MORNING AND THEREFORE IMPROVE ANY HIGH WATER CONDITIONS THROUGH THE AFTERNOON. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO FORGE FLOODED ROADWAYS BY FOOT OR AUTOMOBILE. REMEMBER...TURN AROUND DONT DROWN. EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLOODING OF CREEKS AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD ALSO TRIGGER ROCK AND MUD-SLIDES IN STEEP TERRAIN. PERSONS IN THE WARNED AREA SHOULD BE PREPARED TO ACT QUICKLY TO AVOID THESE HAZARDS. LAT...LON 4373 9066 4342 9067 4343 9121 4372 9125 $$ BAUMGARDT
000 WGUS73 KARX 271521 FFSARX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 956 AM CDT MON AUG 27 2007 WIC123-271645- VERNON WI- 1020 AM CDT MON AUG 27 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR VERNON COUNTY... AT 1018 AM CDT...HEAVY RAIN PRODUCING THUNDERSTORMS WERE SHIFTING SOUTHEAST OUT OF VERNON COUNTY. ONLY LIGHTER RAINFALL AMOUNTS OF LESS THAN ONE-QUARTER INCH ARE EXPECTED FROM 10 AM TO 11 AM. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTBY...VIROQUA AND COON VALLEY. SOME CREEKS WHICH WILL BE RUNNING HIGH OR OUT OF THEIR BANKS INCLUDE... COON CREEK THE NORTH FORK OF THE BAD AXE RIVER...ESPECIALLY WEST OF NEWTON THE BAD AXE RIVER FROM PURDY TO THE MISSISSIPPI RIVER RILEY CREEK RISES ON THESE CREEKS ARE NOT EXPECTED TO BE ANYWHERE NEAR THE VERY HIGH LEVELS ON AUGUST 18. THE LEVELS SHOULD STABILIZE AND BEGIN TO FALL IN THE AFTERNOON. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO FORGE FLOODED ROADWAYS BY FOOT OR AUTOMOBILE. REMEMBER...TURN AROUND DONT DROWN. LAT...LON 4373 9066 4342 9067 4343 9121 4372 9125 $$ BAUMGARDT
000 WGUS73 KARX 271612 FFSARX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1115 AM CDT MON AUG 27 2007 WIC123-271645- VERNON WI- 1115 AM CDT MON AUG 27 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR VERNON COUNTY... AT 1110 AM CDT...DOPPLER RADAR AT THE NATIONAL WEATHER SERVICE IN LA CROSSE INDICATED THE HEAVY RAINFALL HAS SHIFTED SOUTHEAST INTO RICHLAND COUNTY. ONLY LIGHT ADDITIONAL AMOUNTS ARE EXPECTED THROUGH NOON...WITH A MAINLY DRY AFTERNOON EXPECTED. THEREFORE...ANY FLOODING ONGOING WILL STABILIZE AND DIMINISH SLOWLY THROUGH THE EARLY AFTERNOON. THEREFORE...THE FLASH FLOOD WARNING WILL LIKELY BE ALLOWED TO EXPIRE AT 1145 AM. LAW ENFORCEMENT IN VERNON COUNTY REPORTS MANY CREEKS ARE AT...OR OVER BANKFULL...IN THE SOUTHERN AND WESTERN PORTIONS OF THE COUNTY. THESE INCLUDE THE FEEDER CREEKS INTO THE BAD AXE RIVER AND KICKAPOO RIVER. THE KICKAPOO RIVER IN THE LA FARGE AREA IS AGAIN RISING INTO HOMEOWNERS YARDS. UTLEY ROAD HAS BEEN CLOSED IN THE WHEATLAND TOWNSHIP AS WELL...IN SOUTHWEST VERNON COUNTY. RADAR ESTIMATES IN SOUTHERN VERNON COUNTY...ROUGHLY SOUTH OF A GENOA TO READSTOWN LINE...INDICATE AROUND 3 INCHES OF RAIN HAS FALLEN THERE. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO FORGE FLOODED ROADWAYS BY FOOT OR AUTOMOBILE. REMEMBER...TURN AROUND DONT DROWN. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING SPORT UTILITY VEHICLES AND PICKUPS. REMEMBER...TURN AROUND DONT DROWN. LAT...LON 4373 9066 4342 9067 4343 9121 4372 9125 $$ BAUMGARDT
000 WGUS73 KARX 271637 FFSARX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1136 AM CDT MON AUG 27 2007 WIC123-271646- VERNON WI- 1136 AM CDT MON AUG 27 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 1145 AM CDT FOR VERNON COUNTY... THE THREAT FOR FLASH FLOODING HAS DIMINISHED ACROSS THE WARNED AREA. THEREFORE...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. DOPPLER RADAR AT THE NATIONAL WEATHER SERVICE IN LA CROSSE INDICATED THE HEAVY RAINFALL HAS SHIFTED SOUTHEAST INTO RICHLAND COUNTY. THEREFORE...ANY FLOODING ONGOING WILL STABILIZE AND DIMINISH SLOWLY THROUGH THE EARLY AFTERNOON. LAW ENFORCEMENT IN VERNON COUNTY REPORTS MANY CREEKS ARE AT...OR OVER BANKFULL...IN THE SOUTHERN AND WESTERN PORTIONS OF THE COUNTY. THESE INCLUDE THE FEEDER CREEKS INTO THE BAD AXE RIVER AND KICKAPOO RIVER. THE KICKAPOO RIVER IN THE LA FARGE AREA IS AGAIN RISING INTO HOMEOWNERS YARDS. UTLEY ROAD HAS BEEN CLOSED IN THE WHEATLAND TOWNSHIP AS WELL...IN SOUTHWEST VERNON COUNTY. RADAR ESTIMATES IN SOUTHERN VERNON COUNTY...ROUGHLY SOUTH OF A GENOA TO READSTOWN LINE...INDICATE AROUND 3 INCHES OF RAIN HAS FALLEN THERE. PLEASE REPORT ANY FLOODING TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4373 9066 4342 9067 4343 9121 4372 9125 $$ BAUMGARDT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 2:35 AM CDT, 6 hours 16 minutes earlier.
Area forecast discussion, Aug 27, 2:35 AM CDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 235 AM CDT MON AUG 27 2007 .SHORT TERM...TODAY THROUGH WEDNESDAY FORECAST CONCERNS HINGE ON THE PCPN CHANCES OVER THE NEXT FEW DAYS. CURRENTLY...THERE ARE TWO AREAS OF CONVECTION ACROSS THE REGION. ONE WAS ALONG FRONTAL BOUNDARY OVER NORTHERN MN...ENHANCED BY THE LOW LEVEL JET/MOISTURE TRANSPORT INTO THIS AREA. CORFIDI VECTORS WOULD TAKE THIS CONVECTION SOUTHEAST THIS MORNING...BUT THIS ACTIVITY IS EXPECTED TO DIE OUT BEFORE IT CAN REACH THE FORECAST AREA. ANOTHER AREA WAS MOVING EAST NORTHEAST ACROSS THE FORECAST. BOTH THE NAM AND THE GFS INDICATED THIS IN PREVIOUS MODEL RUNS...WITH A SEPARATE TONGUE OF MOISTURE ADVECTION AND THE LOW LEVEL JET POINTING INTO WESTERN WI. THIS IS RIGHT THROUGH A STRONG AREA OF 850 MB TEMP ADVECTION AND 850 MB THETA-E ADVECTION. THIS HAS BEEN ENOUGH TO KICK OFF CONVECTION...AND WILL KEEP SMALL POPS FOR EARU THIS MORNING AS A RESULT. THE FORCING WEAKENS BY THE AFTERNOON...PLUS THE FORECAST SOUNDINGS CONTINUE A RATHER HEFTY INVERSION...SO DON/T EXPECT THE PCPN TO LINGER INTO THE AFTERNOON. TONIGHT THROUGH TUESDAY NIGHT...THAT FRONTAL BOUNDARY WILL CONTINUE TO INCH EASTWARD...EXTENDING FROM NORTHEAST WI INTO WESTERN IA BY TUES AFTERNOON. BITS OF SHORTWAVE ENERGY WILL SPIN OUT OF THE CENTRAL ROCKIES TODAY...WORKING ON THIS BOUNDARY TONIGHT AND TUES. THE JET AND 850 MOISTURE TRANSPORT REESTABLISH THEMSELVES INTO NORTHERN WI TONIGHT...WHILE 850 MB TEMPS CONTINUE TO CLIMB //FROM 19 C THIS MORNING TO 23 C BY 12Z TUES//. DECENT STABLE LAYER FROM ABOUT 850 MB TO THE SFC AS A RESULT...ALTHOUGH SOME CAPE TO WORK WITH ABOVE THAT LAYER. OVERALL...THE BETTER FORCING SIGNALS FOR TONIGHT ARE ACROSS MN/NORTHERN WI...AND THIS IS WHERE THE BEST SHOWER/STORM CHANCES SHOULD BE. ON TUESDAY...INSTABILITY WILL CONTINUE TO INCREASE AHEAD OF THE SFC FRONT //SBCAPES APPROACHING 3000 J/KG//...WITH ABOUT 30 KTS OF 0-3 KM SHEAR. WOULD EXPECT THE FRONT TO BECOME MORE ACTIVE TUES AFTERNOON AS A RESULT. THINK THERE COULD BE SOME SEVERE POSSIBILITIES...ALTHOUGH HOW GREAT A CHANCE IS UNCERTAIN AT THE MOMENT. PROBABLY OF BIGGER CONCERN FOR THE LOCAL AREA IS IF THERE IS A THREAT FOR HEAVY RAIN. PW/S APPROACH 2 INCHES AGAIN...BUT THIS TIME AROUND THE LOW LEVEL MOISTURE TRANSPORT IS NOT AS STRONG AS WITH THE FLOODING RAINS OF LAST WEEKEND. THERE IS SOME FRONTOGENETIC FORCING THROUGH THE LAYERS...BUT MORE TRANSITORY WITH THE SFC FRONT...IT DOES NOT SIT STATIONARY LIKE LAST WEEKEND. SO...THERE COULD BE SOME BRIEF PERIODS OF HEAVY RAIN WITH ANY THUNDERSTORM THAT DEVELOPS...BUT DON/T BELIEVE TRAINING WILL BE A SIGNIFICANT ISSUE...WHICH SHOULD KEEP THE FLASH FLOODING POTENTIAL TO A MINIMUM. STILL...THE GROUNDS ARE VERY WET ACROSS THE FORECAST AREA...SO THIS WILL HAVE TO BE MONITORED CLOSELY. ON WEDNESDAY...A SFC HIGH LOOKS TO BUILD IN FROM THE NORTHERN PLAINS AS THAT FRONT CONTINUES TO SINK SOUTH. DECREASING CLOUDS CAN BE EXPECTED...ALTHOUGH SOME PCPN CHANCES MAY LINGER IN THE FAR SOUTH EARLY IN THE DAY. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY MEDIUM RANGE MODELS IN PRETTY GOOD AGREEMENT WITH A ZONAL UPPER LEVEL FLOW PATTERN INTO THE UPCOMING WEEKEND...WITH TEMPERATURES NEAR OR A BIT ABOVE THE SEASONABLE NORMALS. CURRENTLY...THE BULK OF THE SHORTWAVE ACTIVITY IS PROGGED TO STAY WELL NORTH...ACROSS SOUTHERN CANADA. AT THE SFC...BOTH THE GFS AND ECMWF BUILD IN AN AREA OF HIGH PRESSURE WEDNESDAY...WHICH THEN LOOKS TO HANG AROUND THE GREAT LAKES INTO SATURDAY. BY SUNDAY...THERE ARE SOME HINTS OF A FRONTAL BOUNDARY TRYING TO MAKE ITS WAS SOUTHWARD ACROSS THE UPPER MISSISSIPPI RIVER VALLEY...WHICH COULD BRING A SHOT FOR SOME SHOWER/STORMS. RELATIVELY WEAK SIGNAL AT THE MOMENT...WITH AGAIN...THE BEST UPPER LEVEL FORCING LOCATED TO THE NORTH. OVERALL...ITS SHAPING UP TO BE A DRY PERIOD FOR THE END OF THE WORK WEEK AND INTO THE WEEKEND. && .AVIATION... SCATTERED THUNDERSTORMS EXPECTED TO EXIT EARLY THIS MORNING. STRONG SOUTHERLY FLOW WILL BE THE RULE TODAY...WITH GUSTY WINDS AT BOTH KLSE AND KRST TAF SITES. VFR CONDITIONS ANTICIPATED TO LINGER INTO TONIGHT...WITH THUNDERSTORM ACTIVITY FOCUSED MAINLY NORTH AND WEST OF BOTH TAF SITES ALONG COLD FRONT. THOMPSON && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RIECK
Hazardous weather outlook, Aug 27, 5:15 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 515 AM CDT MON AUG 27 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-281100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 515 AM CDT MON AUG 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE OUT OF THE AREA EARLY THIS MORNING. SMALL HAIL IS POSSIBLE...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED. A COLD FRONT DROPPING SLOWLY ACROSS MINNESOTA AND NORTHWEST WISCONSIN SHOULD TRIGGER THUNDERSTORMS ALONG IT TONIGHT. STORMS ARE EXPECTED TO AFFECT AREAS MAINLY ALONG AND NORTH OF A LINE FROM AUSTIN MINNESOTA TO NEILLSVILLE WISCONSIN. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE COLD FRONT WILL CONTINUE TRACKING SOUTHWARD ACROSS THE UPPER MISSISSIPPI VALLEY ON TUESDAY...EXITING THE AREA ON WEDNESDAY. MOISTURE POOLING ALONG THIS BOUNDARY WILL AID IN SHOWER AND THUNDERSTORM DEVELOPMENT. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING...MAINLY ALONG AND SOUTH OF A LINE FROM AUSTIN MINNESOTA TO NEILLSVILLE WISCONSIN. THE PRIMARY THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO POSSIBLE... BUT A WIDESPREAD FLOODING POTENTIAL IS NOT FORESEEN AT THIS TIME. ANY LINGERING THUNDERSTORMS WEDNESDAY MORNING SHOULD NOT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NECESSARY TODAY OR TONIGHT. SPOTTER GROUPS MAY NEED TO BE ACTIVATED TUESDAY AFTERNOON AND EVENING...SO KEEP ABREAST OF LATER UPDATES. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. THOMPSON
In the hours before
Local storm report, Aug 27, 8:30 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 AM CDT MON AUG 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HAIL STRAWBERRY POINT 42.68N 91.54W
08/27/2007 E0.75 INCH CLAYTON IA PUBLIC
&&
BOYNEThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 11:20 AM CDT | River Flood Warning | ARX | Richland, Vernon | 9 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.